Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    17
  • comments
    3
  • views
    7,297

3rd

poisson

159 views

Still too early to really see the effects of the doxycycline, but I have noticed that I am a little drier on my face. Which in all honesty is probably due to the BP 2.5% gel. I'm using it only every other day, at night or for a few hours at a time. It's actually a step down from the 5% gel I was using, yet, my skin feels drier. So, maybe it has something to do with the doxy. Even so, it's not too bad since I'm taking the Omega 3s and have that "glow" to me. I don't have super oily skin, and the fish oils ARE making me more oily, but I quite like it. Imo it's better than being dry and flaky. It's not the type of oily that would make me break out, as I keep my skin cleansed daily, it's more of a summer glow.

I'm finding it a bit hard to plan meals around taking the pills, so I hope it won't make a huge difference how far apart I eat food from the meds. Though, it's kind of making me feel nauseous :rolleyes:



0 Comments


Recommended Comments

There are no comments to display.

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a New Account

Sign in

Already have an account? Sign in here.

Sign In Now
×